# SDR DALA1112929222

- Difficulty date: January 3, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 30,336 hours, 21,711 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Part number: ARB09041
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 UPPER FUEL PANEL CUT OUT NR 520 FT HAS SURFACE CORROSION ON EXTERIOR RIM.  REPLACED RUB STRIP PER 57-10-05.
